# SDR UIEA2019102965792

- Difficulty date: October 25, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 87,196 hours, 18,787 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Control Unit
- Part number: 211734220
- Part serial: 108949
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU SHUTDOWN IN THE BLOCKS. TURNED APU SWITCH OFF (1 MINUTE), RE-ATTEMPTED START, FAULT LIGHT STAYED ILLUMINATED. NO START.( OK TO DEFER APU IAW MEL 49-11-01A DUE TO AUTO SHUTDOWN. TRANSFERRED TO MDDR #119677 PER MEL 49-11-01A, CAT 'C', DUE DATE: 04-NOV-19.  LP 1218514 - M6: REMOVED AND REPLACED APU CONTROL UNIT (ECU) IAW BOEING 767 AMM 49-61-05, OPS CHECK GOOD. THIS CLEARS DMI #119677. PLACARDS REMOVED AND MCC NOTIFIED. )
